# SDR TC8A96006

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Req'D Serv
- Location: Hyd Reservoir
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI, FOUND HYDRAULIC QUANTITY INDICATOR TO STANDPIPE LEVEL.  SERVICED HYDRAULIC RESERVOIR, CHECKED ALL SYSTEMS FOR LEAKAGE, NO LEAKS FOUND.  (M)
